# SDR SABA9700014

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 717
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Srl
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CLT - FLT 5208 - DURING TAKEOFF ROLL, RIGHT EGT BECAME ERRATIC.  PILOT ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE PERFORMED A GROUND RUN OF THE AIRCRAFT AND FOUND THAT EGT WAS STEADY WITH THE SRL SYSTEM TURNED OFF.  THE RIGHT SRL WAS DEFERRED UNDER CONTROL NR 050897-04C AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
